Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

when I pick up something my arms start hurting and

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10101 Questions
Question
when I pick up something my arms start hurting and them it spreads across my chest and hurts bad , but goes away after 10 t0 15 minutes.
Posted Tue, 28 Nov 2017 in Bones, Muscles and Joints
 
 
Answered by Dr. Praveen Tayal 56 minutes later
Brief Answer:
Can be due to low calcium and vitamin D3 levels.

Detailed Answer:
Hello,
Thanks for posting your query.
The pain in arms and across the chest can be due to age related osteoporosis low levels of calcium and vitamin D3 or a generalized weakness related to multiple myeloma. Proper supplements and mild exercise can help in maintaining the proper strength of the muscles. You can get proper supplements prescribed from your physician.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor